MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS LUERACTIV Y-SI; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS LUERACTIV Y-SI; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2966-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: month and year of event have been provided, day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Event or Problem Description
It was reported that the device needle leaked at the y-port.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
B3: event date added.
 
Additional Manufacturer Narrative
Device evaluation: one device was returned for investigation.Visual inspection showed no damage or other dysfunctional conditions that could cause the reported failure were observed.Functional testing was performed, no leaks were detected.The reported failure, leaking, was not confirmed.It was not possible to replicate the failure or confirm as manufacturing process caused.After reviewing the mitigations that are performed during the manufacturing process to detect leak, the root cause cannot be determined since the reported failure was not confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No actions taken.
 
Event or Problem Description
Additional information received confirming the product fault occurred while in patient use.There was no medical intervention.

Brand Name
DELTEC GRIPPER PLUS LUERACTIV Y-SI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16722295
Report Number3012307300-2023-03967
Device Sequence Number12754429
Product Code FPA
UDI-Device Identifier10610586027741
UDI-Public10610586027741
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2966-24
Device Catalogue Number21-2966-24
Device Lot Number4257710
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/29/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer04/18/2023
05/12/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date04/20/2023
05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown